# SDR UHLA2015012100058

- Difficulty date: January 21, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 28,892 hours, 17,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WASTE DISPOSAL ACCESS PANEL.  R & R WASTE DISPOSAL PANEL IAW SRM 51-40-04.
